Thread: Fina Back Pain???!?!?!?!?!?!?!
07-26-2002, 02:05 PM #1G-S Guest
Fina Back Pain???!?!?!?!?!?!?!
Ending week 5 of Cyp, EQ, DBOL , and FINA. Dbol ended at week 4, and Fina started at week 3. So, I've been on fina for almost 3 weeks now.
Now, to the problem. I have had severe back pain off and on since about day 5 of FINA. It's a weird, pressure type feeling. Yesterday, hurt so bad I damn near left work. It's okay if I am sitting, and leaning forward a tad, but standing up and walking is a chore. Just alot of pressure..not unbearable, but enough to bother the piss out of you.
Normal? Anyone else had back pain from FINA? I pop a motrin 800mg and it goes away for about 6 hours....
Looking for some input. Oh, and before someone mentions it, I doubt it's my kidneys, I'm drinkin 2+ gallons of water per day.
07-26-2002, 02:28 PM #2
I second the cranberry juice. It could still be your kidney's even if you're drinking all that water.
07-26-2002, 03:03 PM #3G-S Guest
My pee seems to be the same color it always is...clear to light yellow.
07-26-2002, 04:19 PM #4
is it low back or what ?im on fina first time week 4 ,or so and i have a pain in the middle of my back out low likw almpost under my lat or something but i think i pulled a muscle or something anoying as shit,plus if it was kidney pain i dont think the motrin would help
07-26-2002, 05:00 PM #5G-S Guest
It's lower back. Just above the belt line, and wraps from one side of my back to the other.
Hasn't been bad today though. Some days are worse than others.
07-26-2002, 05:13 PM #6
Milk Thistle and cranberry juice should do it!
07-26-2002, 06:05 PM #7G-S Guest
I'm on Milk Thistle. It aint doin shit.
07-27-2002, 06:18 PM #8
woderin the same thing
07-29-2002, 10:27 AM #9
07-29-2002, 04:09 PM #10New Member
- Join Date
- May 2002
I completed my first fina cycle 6weeks ago and, despite my gains, will never use it again for this exact reason. I posted your question on several boards and tried everything that was recommended: cranberry juice, cranberry extract, milk thistle, oceans of water, potassium from both bananas and in pill form. It got to where I couldn't sleep at night. Cramps kept waking me up. No other AS does this to me (I've never tried d-bol but hear it causes cramps too.) Even tried taking a week off. When I started up again, the cramps returned. I finished my cycle using only 50mg eod.
07-29-2002, 05:02 PM #11Associate Member
- Join Date
- Nov 2001
You've probaly got problems from the "pump". D-bol gives it to a lot of people too. it sounds like you're doing everything correctly, but the muscles in your back are big and pumped so they cause problems. I've had it before and it goes away after you're off for awhile.
They do suck though.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)